# SDR FDEA201204041250

- Difficulty date: April 4, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAT TRACK SCALLOP BL 0 AT BS 1130.  REMOVED DAMAGED SEAT TRACK IAW SRM 53-10-5, FIG 1.  FABRICATED NEW SEAT TRACK AND INSTALLED IAW P-F SRM 53-10-5, FIG 1 AND SRM 53-10-5, FIG 1.
